Table of Contents
ISRN Biomathematics
Volume 2012, Article ID 384275, 8 pages
http://dx.doi.org/10.5402/2012/384275
Research Article

The Ancestry of Genetic Segments

Department of Mathematics, University of Northern Iowa, Cedar Falls, IA 50614-0506, USA

Received 21 November 2011; Accepted 4 January 2012

Academic Editor: O. François

Copyright © 2012 R. B. Campbell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. B. Campbell, “The Ancestry of Genetic Segments,” ISRN Biomathematics, vol. 2012, Article ID 384275, 8 pages, 2012. https://doi.org/10.5402/2012/384275.